MAUDE Adverse Event Report: BECTON DICKINSON MEDICAL SYSTEMS SYRINGE 3ML LL W/NDL 18X1-1/2 RB; PISTON SYRINGE

BECTON DICKINSON MEDICAL SYSTEMS SYRINGE 3ML LL W/NDL 18X1-1/2 RB; PISTON SYRINGE
Catalog Number 309580
Medical Device Problem Code Device Markings/Labelling Problem (2911)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/06/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: unknown.The date received by manufacturer has been used for this field.A device evaluation and/or device history review is anticipated, but is not complete.Upon completion, a supplemental report will be filed.
 
Event or Problem Description
It was reported that syringe 3ml ll w/ndl 18x1-1/2 rb was missing the expiration date.The following information was provided by the initial reporter: missing expiration date.Verbatim: pharmacy reported found opened boxes of product that appeared to be expired.After review of lot #s and item #s they are expired.
 
Additional Manufacturer Narrative
Investigation summary: the dhr was not reviewed because the product was manufactured in 2015 and expired in 2020.Since no samples displaying the reported condition were received a potential root cause could not be defined and corrective actions are not necessary.
 
Event or Problem Description

Brand Name
SYRINGE 3ML LL W/NDL 18X1-1/2 RB
Common Device Name
PISTON SYRINGE
Manufacturer (Section D)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
MDR Report Key11931451
Report Number1213809-2021-00393
Device Sequence Number4395921
Product Code FMF
UDI-Device Identifier00382903095803
UDI-Public00382903095803
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K980987
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source consumer,other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/07/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date08/31/2020
Device Catalogue Number309580
Device Lot Number5246886
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/06/2021
Supplement Date Received by Manufacturer06/07/2021
Initial Report FDA Received Date06/03/2021
Supplement Report FDA Received Date06/25/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1